# SDR 96ZZZX2292

- Difficulty date: March 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2023Z
- Make and model: Beech 95-B55
- Aircraft serial: TC2171
- Engine: Cont IO470L
- System (JASC): 7414 · Magneto/Distributor
- Part: Coil
- Part number: 10349271
- Condition: Cracked
- Location: Magneto
- Component: Bendix, S6RN1225
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND MAGNETO COIL CRACKED IN NUMEROUS PLACES.  AD 94-01-03 R2 REQUIRES REPLACEMENT OF THESE COILS, BUT THIS SERIAL NUMBER MAGENTO IS NOT COVERED BY THE AD (COIL IS AN OPAQUE AMBER COLOR AS REFERENCED IN TELEDYNE CONTINENTAL IGNITION SYSTEMS SB MSB644).  THERE ARE NO MAINTENANCE RECORD ENTRIES OF THESE COILS HAVING BEEN PREVIOUSLY REPLACED.
